| Model Number |
C0R47 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Name of the procedure being performed: na (before use).Detailed description of event: this is a complaint from the hospital.Foreign object (hair) detected before opening the sterile pouch.No patient injury or illness associated with this event.Replaced to a new hospital inventory c0r47 and procedure was completed.This event unit will be returned.Type of intervention: replaced to a hospital inventory new c0r47 and the procedure was completed.Patient status: na (before use).
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
Event or Problem Description